Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


How do I deal with my
May 29, 2001

Dr Dezube,Thanks yet again for your compassion and caring. I just got my Blood work the other day my CD4 264 and remain undectable VL.Sed rate dropped from 55 in March to 5.Currently on 2nd round of chemotherapy for NHL,its oral chemo Ceenu, Etoposide,Matulane,Cytoxan. My Doctor likes to tell every visit that i have AIDS,and never gives me encouragement.I always go away from his office feeling doomed,the only reason i stay with him is because i adore my oncologist and i am scared if i change doctors my insurance will change my oncologist. Are these numbers good considering everything.Thank you.

Response from Dr. Dezube

It sounds like you're doing okay from a numbers standpoint. There's nothing medically that sounds awry. I would recommend that if you feel "doom and gloom" each time you see your doctor, that you consider doing something about this. If it's too difficult to speak to your doctor, and it may indeed be difficult, there are other options-- you can write him a letter/e-mail expressing your feelings (he may respond to that); you could have a friend/relative intervene, or you can get his ear through his nurse, or another one of his employees, if you have a good working relationship with one of his employees. On a personal note, I have some patients who feel more comfortable talking with my nurse than me-- the reasons for this are many. I do not think any less of my patients who prefer to speak to me through one of my employees. There are many other creative ways to get your point across with your doctor.


Previous
Persistent Hot Spot on Gallium Scan
Next
6 or 12 months????-- losing sanity

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement